# SDR IPXA2014062383374

- Difficulty date: April 10, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC27451
- Condition: Crushed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, LT INBD FLAP T/E CLOSURE RIB CRUSHED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT CLOSURE RIB IAW DWG ARC2745, SRM 51-31-01, 51-35-02.
